# SDR VNAA20250102021

- Difficulty date: November 29, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15393
- Aircraft time: 19,447 hours, 17,425 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301025
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 9 LBL BTW FS 1000.00 TO FS 1047.00 AT FLOOR STRUCTURE AFT CARGO COMPARTMENT.  PAINT WAS REMOVED PER CRJ-900 SRM 51-26-01-001-001-A01 AND NO DAMAGE WAS FOUND ON FLOOR BEAM 9 LBL BTW FS 1000 TO FS 1022 AND BTW FS 1045 TO FS 1051 AND WAS REFINISHED PER CRJ900 SRM 51-21-11-001-001-A01, CRJ900 SRM 51-25-06-001-001-A01 AND CRJ900 SRM 51-25-16-001-001-A01. CORROSION ON FLOOR BEAM 9 LBL BTW FS 1022 TO FS 1045 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-61-43-101-001-A02 AND WAS REPAIRED PER CRJ900 SRM 53-00-41-201-001-A03
